# SDR AALA201806059032

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 57,849 hours, 21,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 34C AISLE EXIT LIGHT COVER DETACHED.  MAINTENANCE SECURED THE ROW 34C AISLE LIGHT COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
